# SDR UALA2012112606768

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 34,504 hours, 15,010 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST UPPER PEN NIB FAIRING MISSING ONE RIVET INBOARD SIDE. RIVET REPLACED PER MT 78-001.
